# SDR USAA2013020500018

- Difficulty date: January 20, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 41,262 hours, 14,967 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160000000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 251SF BETWEEN FR57 TO FR62 & BETWEEN Y254 TO Y765.  REPLACED FLOOR PANEL 251SF IAW A321 SRM 53-02-00-201 & IRM 9701 REV G.
